Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2016, 8:15 AM CDT for 8 counties in Minnesota; Grand Forks County, Pembina County, Walsh County, North Dakota. It was in force for 60 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 8:15 AM CDT (13:15 UTC)
- Expired
- Jun 17, 2016, 9:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Grand Forks County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 100 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:26 AM CDT | TSTM WND GST 64 | 8 E Minto, ND | PEAK WIND MEASURED AT A HOME WEATHER STATION. |
| Jun 17, 8:28 AM CDT | TSTM WND DMG | Grafton, ND | REPORTS OF TREES DOWN. |
| Jun 17, 8:29 AM CDT | TSTM WND GST 58 | 10 E Grafton, ND | PEAK WIND MEASURED AT THE NDAWN SITE. |
| Jun 17, 8:34 AM CDT | TSTM WND GST 63 | 10 E Grafton, ND | PEAK WIND MEASURED AT THE NDAWN SITE. |
| Jun 17, 8:35 AM CDT | TSTM WND GST 64 | 10 E Grafton, ND | PEAK WIND MEASURED AT THE NDAWN SITE. |
| Jun 17, 8:38 AM CDT | TSTM WND GST 63.6 | 10 E Grafton, ND | PEAK WIND MEASURED AT THE NDAWN SITE. |
| Jun 17, 8:51 AM CDT | HAIL 1 | Trail, MN | QUARTER SIZE HAIL IN TRAIL/GULLY AREA. TIME ESTIMATED FROM RADAR. |
| Jun 17, 8:55 AM CDT | TSTM WND DMG | 1 W Drayton, ND | SEMI BLOWN OFF THE INTERSTATE. |
| Jun 17, 9:15 AM CDT | TSTM WND GST 61 | 2 Wsw Donaldson, MN | PEAK WIND MEASURED AT THE MN DOT RWIS SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 7:20 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 1.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
458
WUUS53 KFGF 171315
SVRFGF
MNC007-029-069-089-113-119-125-135-NDC035-067-099-171415-
/O.NEW.KFGF.SV.W.0034.160617T1315Z-160617T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
815 AM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHWESTERN ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...
RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
POLK COUNTY IN NORTHWESTERN MINNESOTA...
WESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHWESTERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHEASTERN PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA...
EASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
NORTHEASTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 915 AM CDT
* AT 813 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PARK RIVER TO NEAR TABOR TO GREENVIEW...MOVING
NORTHEAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...WINDS OF 70 TO 80 MPH WINDS AND HAVE BEEN REPORTED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BELTRAMI AND GREENVIEW AROUND 815 AM CDT.
TABOR...HAROLD AND SHERACK AROUND 820 AM CDT.
NASH AND MELVIN AROUND 825 AM CDT.
WARREN...AUBURN AND ANGUS AROUND 830 AM CDT.
ST. THOMAS...MAPLE BAY AND DUGDALE AROUND 835 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 157 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4838 9581 4782 9535 4752 9655 4802 9698
4847 9784 4886 9676
TIME...MOT...LOC 1313Z 245DEG 39KT 4845 9773 4805 9696 4761 9658
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
TG1 follow-up statement
539
WWUS53 KFGF 171344
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
844 AM CDT FRI JUN 17 2016
NDC035-171350-
/O.CAN.KFGF.SV.W.0034.000000T0000Z-160617T1415Z/
GRAND FORKS ND-
844 AM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAND FORKS
COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA...AND NORTHEASTERN NORTH DAKOTA.
LAT...LON 4838 9581 4782 9535 4762 9633 4811 9678
4852 9770 4886 9676
TIME...MOT...LOC 1340Z 242DEG 67KT 4868 9707 4828 9630 4784 9592
$$
MNC007-029-069-089-113-119-125-135-NDC067-099-171415-
/O.CON.KFGF.SV.W.0034.000000T0000Z-160617T1415Z/
KITTSON MN-ROSEAU MN-RED LAKE MN-POLK MN-BELTRAMI MN-CLEARWATER MN-
MARSHALL MN-PENNINGTON MN-PEMBINA ND-WALSH ND-
844 AM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHERN KITTSON...SOUTHWESTERN ROSEAU...RED LAKE...CENTRAL
POLK...WESTERN BELTRAMI...NORTHWESTERN CLEARWATER...MARSHALL...
PENNINGTON...SOUTHEASTERN PEMBINA AND NORTHEASTERN WALSH COUNTIES...
AT 840 AM CDT...A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE
EXTENDING FROM MATTSON TO NEAR HOLT TO NEAR OKLEE...WAS MOVING
NORTHEAST AT 60 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...AT 834 AM...WINDS OF 63 MPH WERE REPORTED 10 MILES EAST OF
GRAFTON. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING 70
TO 80 MPH WINDS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THESE SEVERE STORMS WILL BE NEAR...
OKLEE...NEWFOLDEN AND HOLT AROUND 845 AM CDT.
MIDDLE RIVER AND ROLAND AROUND 850 AM CDT.
LAKE BRONSON AROUND 855 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 168 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4838 9581 4782 9535 4762 9633 4811 9678
4852 9770 4886 9676
TIME...MOT...LOC 1340Z 242DEG 67KT 4868 9707 4828 9630 4784 9592
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:21 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 17, 6:21 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 621 AM CDT FRI JUN 17 2016 .UPDATE... Issued at 615 AM CDT Fri Jun 17 2016 Current radar showing three cells associated with storm what has moved along the I 94 corridor throughout the night now moving into western FA, with northernmost cell intensifying. Cells have been moving along tight Theta e gradient and now shifting northeast along the gradient. More development now beginning along SFC trough from Kittson Co southwest into Devils Lake. Will increase POPs for northeastern ND and far northwest MN. Per discussion with SPC, cells are moving into shearless environment and further eastward expansion of watch is not anticipated although there certainly will be some strong to severe storms along the boundary through the mid morning, decreasing in intensity as the move to the northeast. && .SHORT TERM...(Today and tonight) Issued at 336 AM CDT Fri Jun 17 2016 Current surface analysis shows a sfc low over central SD with an inverted trough extended through Devils Lake...roughly aligned with axis of a theta e ridge. QLCS is moving along the I 94 corridor between Bismarck and Dickinson, progged to be just west of our FA by 1130Z pending possible acceleration of forward propagation. While elevated convection, bowing nature of line of storms indicating wind will be a significant threat as it approaches SW ND. DCAPEs across southern ND are in the 1300 to 1500 range. 94 mph winds have been reported near Dickinson. Will bring scattered showers into Valley City around 09Z, keeping POPs lower north of Highway 2 although experimental HRRR does bring highest POPs further north than radar trends. Expect to see eastern ND begin to clear out in the afternoon with line of storms exiting eastern zones by late afternoon. For the early morning, there is also a cluster of storms (likely severe) just north of the international border moving east northeast and the strongest storms will remain in southern MB, however will see isolated storms across northeastern ND in the early morning hours. SW flow pattern aloft with SFC high pressure over far northeastern ND should limit precip across the northern FA. However, a warm front across southeastern SD into southwestern MN will lift north early Saturday morning with convection forming across east central SD this evening. NAM dry with this system but does bring precip across the north after 09Z with a short wave moving out of eastern MT into the northern valley Sat morning. GFS this evening shows more pronounced warm frontal boundary stretching from SFC low over s central SD through Grant Co MN and into Otter Tail Co, with convection significantly further north than NAM shows. Northern two thirds of CWA is dry with northeast SFC flow, however expands north into the Grand Forks and Thief River Falls areas by 12Z. Deep layer shear in vcnty of sfc boundary only in the 20 to 30 kt range with best shear well to the west in central and western ND. Overall GFS better represents SREF for tonight and will use model blend for overnight period. As Scattered storms will increase from south to north on Saturday as the boundary lifts northward. .LONG TERM...(Saturday through Thursday) Issued at 336 AM CDT Fri Jun 17 2016 Saturday night into Sunday evening...A boundary along the international border will be the focus for more convection as a SFC low moves quickly across ND Sat night into Sun afternoon. Primary threat for convection Sat night will be along and north of the international border. Deep layer shear should be much higher (40 to 50 knots), mainly north of Hwy 2 along the boundary, and a few strong or severe thunderstorms are possible mainly after midnight. SPC Day 2 has a slight risk for northern tier of counties along warm frontal boundary and Day 3 has a slight risk for storms developing ahead of cold FROPA Sunday afternoon. NAM PWAT values for the 06Z to 12Z timeframe continue to be in the 1.8 to 1.9 inch range along the international border. HPC Day 3 Excessive Rainfall is in a slight risk for exceeding FFG late Sat night. Strong warm advection into the warm sector on Sunday will result in daytime highs in the 80s, close to 90 across the far south, with Monday highs falling into the mid 70s behind Sunday's cold FROPA. Clearing skies Monday night and cooler air will bring overnight lows in the mid 50s. Monday-Thursday...Northwest flow pattern will develop as mid/upper ridging amplifies across the Rockies, leading to relatively dry weather with seasonable temps. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 622 AM CDT Fri Jun 17 2016 Primary aviation concern this morning will be convection along a surface boundary extending from NW Minnesota to the southwest through Devils Lake. DVL will see morning convection dissipating by late morning while GFK and TVF will see cells to the north and northwest, with some storms over GFK possible by 13Z. FAR and BJI may see storms late in the afternoon but confidence too low to mention in TAFs at this time. Expect VFR conds outside of storms. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...Speicher SHORT TERM...Speicher LONG TERM...Makowski/Speicher AVIATION...Speicher
Hazardous weather outlook, Jun 17, 5:17 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 517 AM CDT FRI JUN 17 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-181030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 517 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS MORNING. THUNDERSTORMS ARE DEVELOPING ALONG A TROUGH OF LOW PRESSURE ACROSS CENTRAL AND NORTHEAST NORTH DAKOTA. THE STORMS WILL MOVE INTO EASTERN NORTH DAKOTA BY EARLY MORNING. THERE IS A RISK OF SEVERE STORMS WITH DAMAGING WINDS THE MAIN THREAT, ESPECIALLY ALONG INTERSTATE 94 AND ALONG THE INTERNATIONAL BORDER. MORE STORMS MAY DEVELOP LATE TONIGHT, WITH THE MAIN THREAT FOR NOCTURNAL SEVERE STORMS BEING SOUTH OF INTERSTATE 94. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CONTINUATION OF AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEKEND, WITH A SLIGHT RISK FOR SEVERE STORMS LATE SATURDAY NIGHT THROUGH SUNDAY. THE THREAT IS MAINLY ALONG THE INTERNATIONAL BORDER SATURDAY NIGHT AND EAST OF THE VALLEY ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. SPEICHER
In the hours before
Local storm report, Jun 17, 7:39 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM TSTM WND GST 2 W MICHIGAN 48.03N 98.16W
06/17/2016 M77.00 MPH NELSON ND MESONET
MEASURED AT MICHIGAN NDAWN SITE.
&&
JAMLocal storm report, Jun 17, 8:04 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG FINLEY 47.51N 97.84W
06/17/2016 STEELE ND TRAINED SPOTTER
15 INCH DIAMETER TREE DOWN WITH MORE SMALLER TREE
BRANCHES DOWN.
&&
JAMLocal storm report, Jun 17, 8:10 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
810 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM TSTM WND GST NORTHWOOD 47.74N 97.57W
06/17/2016 E60.00 MPH GRAND FORKS ND PUBLIC
0759 AM TSTM WND DMG FORDVILLE 48.22N 97.79W
06/17/2016 WALSH ND PUBLIC
TREE SNAPPED OFF AT THE BASE.
&&
JRLocal storm report, Jun 17, 8:11 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND GST 3 W INKSTER 48.15N 97.71W
06/17/2016 M67 MPH GRAND FORKS ND MESONET
MEASURED AT INKSTER NDAWN SITE.
&&
JAMLocal storm report, Jun 17, 8:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
812 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM NON-TSTM WND GST GRAND FORKS AFB 47.96N 97.38W
06/17/2016 M60 MPH GRAND FORKS ND OTHER FEDERAL
PEAK WIND OF 52 KNOTS AT GFAFB.
&&
JKAISERLocal storm report, Jun 17, 8:13 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
813 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM TSTM WND GST GRAND FORKS AFB 47.96N 97.38W
06/17/2016 E60.00 MPH GRAND FORKS ND OTHER FEDERAL
PEAK WIND OF 52 KNOTS AT GFAFB.
&&
JKAISERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:55 AM CDT | Special Weather Statement | FGF | Kittson | 35 min |
| Jun 17, 5:08 AM CDT | Severe Thunderstorm Warning | FGF | Kittson | 22 min |
| Jun 17, 5:22 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 53 min |
| Jun 17, 6:40 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 35 min |
| Jun 17, 7:33 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 57 min |
| Jun 17, 7:53 AM CDT | Flash Flood Warning | FGF | Kittson, Marshall | 7 hr |
| Jun 17, 8:16 AM CDT | Areal Flood Advisory | FGF | Polk | 74 min |
| Jun 17, 8:39 AM CDT | Special Weather Statement | FGF | Becker, Clay | 51 min |
| Jun 17, 8:52 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 38 min |
| Jun 17, 8:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 65 min |
| Jun 17, 8:59 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Kittson, Lake of the Woods, Marshall, Pennington and 3 more | 61 min |
| Jun 17, 9:03 AM CDT | High Wind Warning | FGF | Marshall, Pennington, Polk, Red Lake | 110 min |
| Jun 17, 9:05 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk | 55 min |
| Jun 17, 9:46 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 44 min |
| Jun 17, 9:51 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 1 more | 54 min |
| Jun 17, 9:52 AM CDT | Special Weather Statement | FGF | Polk | 38 min |
| Jun 17, 10:28 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 32 min |
| Jun 17, 10:32 AM CDT | Special Weather Statement | FGF | Mahnomen, Norman, Pennington, Polk, Red Lake | 43 min |
| Jun 17, 11:46 AM CDT | River Flood Warning | FGF | Kittson | 10 days |
| Jun 17, 11:49 AM CDT | Special Weather Statement | FGF | Otter Tail | 41 min |
| Jun 17, 11:50 AM CDT | Special Weather Statement | FGF | Hubbard | 40 min |
| Jun 17, 11:56 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 64 min |
| Jun 17, 12:26 PM CDT | Special Weather Statement | FGF | Grant | 34 min |
| Jun 17, 1:00 PM CDT | Special Weather Statement | FGF | Grant, Otter Tail, Wadena | 60 min |
| Jun 17, 1:18 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wadena | 57 min |
| Jun 17, 2:25 PM CDT | Special Weather Statement | FGF | Douglas | 65 min |
| Jun 17, 3:34 PM CDT | River Flood Watch | FGF | Kittson | 6 days |
| Jun 17, 4:10 AM CDT | Special Weather Statement | FGF | Pembina | 65 min |
| Jun 17, 4:12 AM CDT | Special Weather Statement | FGF | Cavalier | 18 min |
| Jun 17, 5:56 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 64 min |
| Jun 17, 6:24 AM CDT | Special Weather Statement | FGF | Nelson | 36 min |
| Jun 17, 6:32 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Eddy, Griggs, Nelson | 43 min |
| Jun 17, 6:46 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Nelson, Ramsey, Walsh | 59 min |
| Jun 17, 7:04 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 41 min |
| Jun 17, 8:24 AM CDT | High Wind Warning | FGF | Nelson, Walsh | 39 min |
| Jun 17, 12:02 PM CDT | River Flood Warning | FGF | Walsh | 4 days |
| Jun 17, 3:34 PM CDT | River Flood Watch | FGF | Walsh | 4 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.